Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 54, Pages 2863-2865

A commutativity-or-finiteness condition for rings

1School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv 69978, Israel
2Department of Mathematics, Brock University, St. Catharines, ON L2S3A1, Canada

Received 20 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show that a ring with only finitely many noncentral subrings must be either commutative or finite.